# SDR SWAA2016101308731

- Difficulty date: October 12, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 62,425 hours, 48,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR LOWER EMERGENCY EXIT LIGHT LENS FELL OFF.   SECURED LENS IAW MM.
